RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 1, Pages 48–50 (Mi dan4759)  

MECHANICS

Functionals and measures of irreversibility on process sets in continuum mechanics

A. A. Il'yushin

Lomonosov Moscow State University

Full text: PDF file (258 kB)

English version:
Doklady Mathematics, 1994, 39:7, 523–525

Bibliographic databases:
UDC: 531.01
Received: 16.12.1993

Citation: A. A. Il'yushin, “Functionals and measures of irreversibility on process sets in continuum mechanics”, Dokl. Akad. Nauk, 337:1 (1994), 48–50; Dokl. Math., 39:7 (1994), 523–525

Citation in format AMSBIB
\Bibitem{Ily94}
\by A.~A.~Il'yushin
\paper Functionals and measures of irreversibility on process sets in
continuum mechanics
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 1
\pages 48--50
\mathnet{http://mi.mathnet.ru/dan4759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300098}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 7
\pages 523--525


Linking options:
  • http://mi.mathnet.ru/eng/dan4759
  • http://mi.mathnet.ru/eng/dan/v337/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020